Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Irritation in penis. Abdomen USS normal. On antibayotic Norflox. Further?

I am 44 years old male. Height 163CM, weight is 66Kg. Inside my penis an irritation is there sine last three months. I consulted A physician, urologist with abdomen USS with normal and tested urine R/E. The Physician gave me one course antibayotic Norflox for 7 days. But my problem is not at all rectified. Please help me
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have irritation in your penis since last 3 monts which has not resolved even after taking Norflox for one week.
Most likely this is due to Prostatitis.

Please consult qualified urologist for clinical and digital rectal examination and get following basic tests done to confirm the diagnosis.
1) Routine urine and urine culture to find out the organisms causing this infection and antibiotics to which they are sensitive to so that you ca take appropriate antibiotic as per culture report.
2)Swab test and culture of prostatic fluid obtained after prostate massage.
3) Ultrasound scanning of bladder .

You need to take antibiotics for a long period of 6-8 weeks.

Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor